# SDR AALA20090430TUL04

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO CABIN STRINGER 2L AT STATION 344 ABOVE FRAME AT STRINGER CLIP HOLES.  INSTALLED STRINGER REPAIR PER SRM 53-00-03-2R.
